MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8074
Medical Device Problem Codes Peeled/Delaminated (1454); Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation is confirmed for the reported balloon rupture, material deformation, peeling and delamination and material split.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.(device - 4008).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr8074 pta balloon dilatation catheter allegedly experienced material deformation, material rupture, peeled and material split.The information was received from a single source.One patient was involved with no reported patient injury.Female patient's age and weight were not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10286773
Report Number2020394-2020-04544
Device Sequence Number485722
Product Code DQY
UDI-Device Identifier00801741058981
UDI-Public(01)00801741058981
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8074
Device Catalogue NumberDR8074
Device Lot Number93SD0050
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1